# SDR UALA2013012800480

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,235 hours, 16,057 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6350A34CCC
- Part serial: 35709
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CREW O2 SYSTEM IS DOWN TO 40 PSI AND IN AMBER.   ACCOMPLISHED SW1593 FOR LEAK TROUBLESHOOTING.  REPLACED CREW OXYGEN BOTTLE  IAW AMM 35-11-41.  LEAK CHECKED OK.
